# SDR UALA2011061302896

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 60,749 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

L HYD QTY EICAS.  FLUID DROPPED TO .46RF.  SECURED L ENG & ELEC PUMPS.  LEAK STOPPED.  PRESSURIZED LT SYSTEM.  FOUND SPRAYING LEAK AT LT ELECTRIC PUMP.  REPLACED PACKING AT OUTLET PRESSURE LINE FITTING.  REPRESSURIZED SYSTEM - FOUND NO FURTHER LEAKAGE.  SERVICED LT SYSTEM TO FULL.
